# SDR SWAA2017011311163

- Difficulty date: January 11, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 26,895 hours, 15,840 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION RIB ANGLE BRACKET CRACKED.   R & R THE BRACKET IAW SRM.
